A 46-year-old female asked:
Disclaimer

cymbalta, sevella, and paxil (paroxetine) all make m deathly ill, vomiting, diarrhea, disoriented. why is this, i have been dianosed with fibro, what else is there?

1 doctor answer
Dr. Sarah Blake
20 years experience Pain Management
Lyrica (pregabalin): Have you discussed Lyrica (pregabalin) or Neurontin with your doctor?
Answered on Jul 14, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 42-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
May be unrelated: If you've been on Paxil (paroxetine) for 2 months and not had diarrhea, and have this diarrhea for only today -- then it's probably not related to Pax ... Read More
1
1 thank
A 21-year-old male asked:
Dr. Martin Raff
56 years experience Infectious Disease
Viral gastroenteriti: If this does not clear up quickly see a doctor.
A male asked:
Dr. Samuel Miles
47 years experience Psychiatry
Neither: Whichever medication works for you, and is tolerated by you is the best drug for you.
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month